# SDR UPS00831669

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3753753512
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 680 LONGERON 31L-32L SHEAR TIE IS CRACKED.  REMOVED FABRICATED, AND REPLACED SHEAR TIE IAW DWG 3753753, AND SRM 51-1-20D.
